Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Holes in the pallet, painful, on hydrocortisone. What can I do?

I have 2 tiny pin seized holes in my pallet. Both on the right side. One on the hard pallet, due to sticking a hard doritos in mij mouth, the other on the soft pallet, due to my dentist sticking her tool in the wrong way. I can not seem to get ride of it. I am gargling with salt water. And taking hydrocortisoon tabl. What else can I do? It takes away the joy of food and is truly painfull. Many thanks
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist, Orthodontics 's  Response
as per the information provided by you, both in injuries are traumatic in nature .
do not gargle with salt water as this won t allow the healing to complete.
stop taking hydrocortisone either.
all you need is a mild pain killer for few days along with with mucopain which is to be applied locally on the injury site.
with in 3 to 4 days you feel start feeling good.
take care.
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor